Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on the liftable derivation
of moduli algebras
of isolated hypersurface singularities


Author: Hao Chen
Journal: Proc. Amer. Math. Soc. 125 (1997), 3133-3135
MSC (1991): Primary 14B05
DOI: https://doi.org/10.1090/S0002-9939-97-04274-3
MathSciNet review: 1443376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given to show that not every derivation in the nilradical of the Lie algebra of derivations of moduli algebras can be liftable and the dimension of the nilradical of the Lie algebra of derivations of moduli algebras is not a topological invariant for an isolated hypersurface singularity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14B05

Retrieve articles in all journals with MSC (1991): 14B05


Additional Information

Hao Chen
Affiliation: Department of Mathematics, Zhongshan University, Guangzhou, Guangdong 510275, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-97-04274-3
Received by editor(s): May 11, 1994
Additional Notes: The author’s research was supported by NNSF of China
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1997 American Mathematical Society